| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017.As the lens remains implanted.(b)(4) all pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zxt300 16.5 diopter intraocular lens (iol) was implanted in the patient''s left eye (os) on (b)(6) 2017.Post-operatively on (b)(6) 2017, at the patient''s follow up visit with the doctor, the patient's manifest refraction showed the patient''s sphere was -1.00.Also, the patient''s refraction on (b)(6) 2017, was -0.25 x -0.50 x 40 at 20/20.Reportedly, the patient did have dry eye at one of her visits and the doctor discontinued the patient''s non-steroidal anti-inflammatory drug (nsaid) and prescribed artificial tears.The patient is due back for a refraction repeat.No additional information was provided.
Additional Manufacturer Narrative
Additional information: additional information received reported that the patient followed up with the doctor and the refraction improved and the patient is happy with her vision.Reportedly, the patient had dry eye in both eyes and her refractive outcome was satisfactory and was what was expected.No additional information was provided.Device evaluation: the product was not returned to the manufacturing site as it remains implanted.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.